# SDR ASAA0772327

- Difficulty date: November 14, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1016
- Component part number: 147A57124
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CORROSION FOUND ON SHEAR WEB RBL 33 BS 1016+3.  REPLACED WITH MADE REPAIR PART IAW BOEING ENG DWG 147A15712 AND B737 700 SRM 51 40 02.
